But after reading the side effects I am Concerned. My blood pressure bounces up and down . I was diabetic used insulin but exercise and the loss of 60 lbs fixed that and my sugar levels are normal. I get dizzy and have passedout while having the palputations Im connfused
I'm not quite sure exactly are you concerned about...
Your blood pressure bouncing up and down or the side effects of Coreg?
Blood pressure varies throughout the day and is influenced by a number of factors. We all have a natural daily rise and fall in blood pressure that corresponds with their circadian rhythm.
For most people, blood pressure will be at its lowest in the early morning hours and then rise through the late morning and peak in midafternoon.
Other factors, such as stress, emotional upsets and food sensitivities can cause an increase in blood pressure. Someone who is salt sensitive, for example, could get a double-digit boost from a big dose of salt. Certain street drugs, such as cocaine and methamphetamine, can cause a spike.
Finally, there's a phenomenon known as "white coat hypertension," in which the stress of a visit to the doctor's office causes an elevation in blood pressure.
On the other side of the coin, alcohol, cessation of exercise and a warm environment can lower blood pressure.
As to the side effects of Coreg - every medicine has side effects but not everyone experiences them. If there is anything in particular you are concerned about you should talk with your doctor.
Clinical studies have shown that around 5% of those taking Coreg discontinue treatment due to side effects.
- Coreg Information for Consumers
- Coreg Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coreg (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 1 answer
Posted 8 Oct 2011 • 1 answer
Posted 21 Feb 2012 • 1 answer
Posted 20 Oct 2012 • 2 answers
Posted 25 Apr 2015 • 1 answer